Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

How to get rid of sweating palms and legs ?

respected sir/mam, i have a great problem of swetting in my palm........and legs..... i consult so many doctors in INDIA... but my problem does not solve...... so, if u have any idea about this please tell me....... tell me the medicine etc. of INDIA. i am live in india
Asked On : Sun, 6 Mar 2011
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Dermatologist 's  Response
Hi!mohit bansal,
Welcome to HealthcareMagic forum,
mohit what you have is called HYPERHYDROSIS .There are two ways you can deal with this.One is a simple solution available in market i.e. formalin solution which can be applied over the affected area.Some doctors have a machine called IONTOPHORESIS which can help you in this.In medical shops you get a preparation called NOSWEAT spray..which again can be tried.And if you are looking for a costlier treatment then you have BOTOX injection which works wonders, but is temporary .So consult a good dermatologist who can suggest you the above options.
take care,
Answered: Sun, 6 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor